Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 4, 2020, 1:21 PM CDT for Cooper County, Howard County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2020, 1:21 PM CDT (18:21 UTC)
- Expired
- May 4, 2020, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
725
WUUS53 KEAX 041821
SVREAX
MOC053-089-041900-
/O.NEW.KEAX.SV.W.0041.200504T1821Z-200504T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
121 PM CDT Mon May 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southern Howard County in central Missouri...
Cooper County in central Missouri...
* Until 200 PM CDT.
* At 121 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Marshall to Otterville, moving
east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Boonville, New Franklin, Pilot Grove, Otterville, Bunceton, Prairie
Home, Blackwater, Franklin, Wooldridge, Lamine and Clifton City.
This includes Interstate 70 in Missouri between mile markers 86 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3868 9262 3870 9306 3897 9305 3902 9299
3908 9252 3898 9257 3891 9250
TIME...MOT...LOC 1821Z 259DEG 52KT 3899 9310 3868 9299
HAIL...<.75IN
WIND...60MPH
$$
Leighton2 follow-up statements
402
WWUS53 KEAX 041845
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
145 PM CDT Mon May 4 2020
MOC053-089-041900-
/O.CON.KEAX.SV.W.0041.000000T0000Z-200504T1900Z/
Howard MO-Cooper MO-
145 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN HOWARD AND EASTERN COOPER COUNTIES...
At 144 PM CDT, severe thunderstorms were located along a line
extending from near New Franklin to 6 miles northeast of Clarksburg,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Boonville, New Franklin, Bunceton, Prairie Home, Franklin and
Wooldridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3869 9280 3904 9281 3908 9252 3898 9257
3891 9250 3868 9262
TIME...MOT...LOC 1844Z 259DEG 52KT 3905 9271 3874 9260
HAIL...<.75IN
WIND...60MPH
$$
Leighton085
WWUS53 KEAX 041855
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
155 PM CDT Mon May 4 2020
MOC053-089-041905-
/O.EXP.KEAX.SV.W.0041.000000T0000Z-200504T1900Z/
Howard MO-Cooper MO-
155 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND
EASTERN COOPER COUNTIES WILL EXPIRE AT 200 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3869 9280 3904 9281 3908 9252 3898 9257
3891 9250 3868 9262
TIME...MOT...LOC 1855Z 259DEG 52KT 3908 9254 3877 9243
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:14 AM CDT, 7 hours 7 minutes earlier.
Area forecast discussion, May 4, 6:14 AM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 614 AM CDT Mon May 4 2020 .Discussion... Issued at 358 AM CDT MON MAY 4 2020 A complex forecast is in store for the region today with multiple rounds of showers and thunderstorms expected, some likely to be severe at times. Currently, a shortwave trough has supported cyclogenesis over eastern Colorado. Elevated storms have been ongoing along the CO/NE border throughout the night along the leading edge of a LLJ and mid level frontogenetic boundary. This complex of storms will become a major player in the evolution of our severe weather today as CAM guidance continues to trend towards a MCS developing from this region. Synoptically, this set up looks likely as a elevated warm front currently over central OK quickly advects northward with frontogenesis strengthening this morning. This will allow the current MUCAPE field of 1000-2000 J/kg over western and southern KS to move northward providing a favorable path for any MCS that develops. Corfidi vectors of 40-50kts favor a E then ESE movement which would take any MCS near the KS/NE border right into our CWA and possibly the KC Metro. To complicate this possible scenario, elevated convection is expected to develop quickly along the elevated frontogenetic boundary between 850-700mb forming over south central Kansas. With plenty of MUCAPE and effective shear(50+kts)to work with, these storms will quickly develop strong updrafts which may become supercellular in a NW-SE orientation along the boundary. Storm motion and effective shear vectors will be oriented off the boundary which may allow these storms to stay discrete longer. This may inhibit a strong cold pool from developing which would limit the main severe threat to large hail. The factor that may alter this assessment is if that MCS can get going and ride along that boundary then winds may be realized to the surface. If that were to occur the forward propagation vectors according to soundings would be around 70kts. So this forecast will very much depend on which of the two features develops and becomes predominant first. We are leaning towards the MCS not developing quick enough and the discrete elevated storms becoming the main mode as the warm front lifts into our area. This would put possible severe storms near the KS/MO border around 9-10am with large hail, heavy rain, and frequent lightning. The MCS may then become the second round of possible severe weather as it moves into the area roughly around 1-2pm, according to the CAM solutions. As the low pressure system passed to the south of the KC Metro in the late afternoon another possible round of severe weather could occur along the cold front in our southern CWA near Clinton and Sedalia with wind becoming a bigger player. The main threat with this third feature looks to be more of an issue for Springfield, but would be worth monitoring if things shifted slightly north. Stratiform precipitation may lag behind through most of the late afternoon and evening depending on how big this complex gets today, which will keep us rather cool with highs only in the low to mid 60s. Low clouds and an inverted surface trough over northern Missouri will keep a good portion of our area cooler going into Tuesday. A 10 degree temperatures gradient will set up from KC to Kirksville with 67 to 57F forecasted as KC clears out later in the afternoon. A fall like synoptic pattern will then set up with straight northerly flow and high pressure in place through Thursday. This will keep our temperatures mild with highs in the low to mid 60s through the work week. Some isolated showers may form up over central Missouri Wednesday, but not all guidance is on board with the shortwave that will cause that, so PoPs remain on the lower end. Models continue to show a quick moving shortwave in the NW flow aloft pushing through Friday, brining rain chances back to the region. Low temperatures Saturday are worth monitoring as we could see frost-like temperatures over northern Missouri Saturday morning as a very unseasonably cold air mass overtakes the eastern portion of the country, with us being on the western edge. && .Aviation...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 608 AM CDT MON MAY 4 2020 This forecast period will be very active with impacts to aviation with multiple rounds of thunderstorms early in the period and IFR/MVFR ceilings in the evening through the overnight hours. Scattered thunderstorms are forming over central and western Kansas currently. These storms are expected to build into the KS/MO state line region by 15-16Z with the greatest chance of on- station thunderstorms being after 17-18Z. These storms will likely cause impacts and could become severe with damaging wind gusts and large hail possible, especially along and south of the Missouri River. As the thunderstorms start to move to the east of the terminals a IFR ceilings will quickly overtake the area. The rain will likely stop around midnight, but the IFR ceilings will persist overnight until just before sunrise tomorrow when they rise to MVFR. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, May 4, 5:18 AM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 518 AM CDT Mon May 4 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 518 AM CDT Mon May 4 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms will move into the area later this morning and persist through the afternoon hours. A few of these storms may be severe, especially south of Interstate 70. Heavy rainfall leading to localized flooding will also be possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected for the remainder of the week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 4, 11:52 AM CDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1152 AM CDT Mon May 4 2020 KSZ103>105-MOZ021-028>030-037-038-041730- Johnson KS-Wyandotte KS-Leavenworth KS-Platte MO-Ray MO-Clinton MO- Lafayette MO-Jackson MO-Clay MO- 1152 AM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...EAST CENTRAL LEAVENWORTH...NORTHEASTERN JOHNSON...CLAY...SOUTH CENTRAL CLINTON... SOUTHWESTERN RAY...WEST CENTRAL LAFAYETTE...SOUTHEASTERN PLATTE AND CENTRAL JACKSON COUNTIES UNTIL 1230 PM CDT... At 1152 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Basehor to 6 miles southeast of Lenexa. Movement was northeast at 55 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Kansas City, Overland Park, Olathe, Independence, Lee's Summit, Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone, Prairie Village, Grain Valley, Excelsior Springs, Merriam, Mission, Smithville, Kearney and Oak Grove. This includes the following highways... Interstate 70 in Missouri between mile markers 0 and 28. Interstate 70 in Kansas between mile markers 410 and 423. Interstate 35 in Missouri between mile markers 0 and 35. Interstate 35 in Kansas between mile markers 220 and 235. Interstate 29 between mile markers 0 and 14. Interstate 635 between mile markers 0 and 12. Interstate 470 between mile markers 13 and 16. Interstate 435 between mile markers 0 and 26, between mile markers 34 and 70, and between mile markers 79 and 83. Kansas Turnpike between mile markers 223 and 226. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 300 PM CDT for northeastern and east central Kansas...and northwestern and west central Missouri. LAT...LON 3956 9434 3904 9399 3891 9479 3917 9495 TIME...MOT...LOC 1652Z 237DEG 48KT 3914 9484 3888 9467 Leighton
Local storm report, May 4, 12:40 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PARKER 38.33N 94.99W
05/04/2020 E1.50 INCH LINN KS PUBLIC
0943 AM HAIL BEAGLE 38.42N 94.95W
05/04/2020 E1.25 INCH MIAMI KS TRAINED SPOTTER
HAM RADIO OPERATOR.
1018 AM TSTM WND DMG 2 SW EDWARDSVILLE 39.04N 94.84W
05/04/2020 JOHNSON KS PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
1023 AM HAIL 2 SE FAIRMOUNT 39.17N 94.91W
05/04/2020 U0.50 INCH LEAVENWORTH KS PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1029 AM TSTM WND GST 3 W STANLEY 38.87N 94.72W
05/04/2020 M50 MPH JOHNSON KS PUBLIC
1032 AM HAIL 2 NE MUNCIE 39.10N 94.73W
05/04/2020 U1.00 INCH WYANDOTTE KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1038 AM HAIL 2 E WESTWOOD HILLS 39.03N 94.57W
05/04/2020 U0.50 INCH JACKSON MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1039 AM HAIL 2 NE WESTWOOD HILLS 39.06N 94.58W
05/04/2020 U0.50 INCH JACKSON MO PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1046 AM TSTM WND DMG 2 SW OVERLAND PARK 38.97N 94.69W
05/04/2020 JOHNSON KS PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
1138 AM TSTM WND DMG 2 S EDGERTON 38.74N 95.01W
05/04/2020 MIAMI KS FIRE DEPT/RESCUE
SEMI-TIPPED OVER ON I-35 AND 215TH STREET.
POWER POLES DOWN AT 207TH AND BRAUN IN
EDGERTON.
1148 AM TSTM WND GST 3 W STANLEY 38.87N 94.72W
05/04/2020 M75 MPH JOHNSON KS PUBLIC
1150 AM HAIL 3 W STANLEY 38.87N 94.72W
05/04/2020 E0.00 INCH JOHNSON KS PUBLIC
1216 PM TSTM WND DMG 1 N BELTON 38.82N 94.53W
05/04/2020 CASS MO PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
1216 PM FLASH FLOOD 1 N BELTON 38.82N 94.53W
05/04/2020 CASS MO PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&Local storm report, May 4, 12:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST 4 WNW COAL 38.35N 93.68W
05/04/2020 M58 MPH HENRY MO ASOS
&&Local storm report, May 4, 1:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG GARDEN CITY 38.56N 94.19W
05/04/2020 CASS MO LAW ENFORCEMENT
TREES BLOCKING SEVERAL ROADS. CAR PORT WAS
LIFTED AND BLOWN INTO A LOCAL BACK. POWER
LINES DOWN. TWO TRACTOR TRAILERS BLOWN OVER
ON HIGHWAY 7 IN GARDEN CITY AREA.
&&Local storm report, May 4, 1:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL PARKER 38.33N 94.99W
05/04/2020 E1.50 INCH LINN KS PUBLIC
.
0943 AM HAIL BEAGLE 38.42N 94.95W
05/04/2020 E1.25 INCH MIAMI KS TRAINED SPOTTER
HAM RADIO OPERATOR.
0943 AM HAIL 3 S MOUND CITY 38.10N 94.82W
05/04/2020 E1.00 INCH LINN KS PUBLIC
LARGE HAIL...CRACKED CAR WINDSHIELD.
1000 AM TSTM WND DMG 2 W LINWOOD 39.00N 95.08W
05/04/2020 LEAVENWORTH KS EMERGENCY MNGR
BARN BLOWN DOWN AT 206TH STREET AND K-32
HIGHWAY.
1005 AM TSTM WND DMG 3 W LINWOOD 39.00N 95.09W
05/04/2020 LEAVENWORTH KS PUBLIC
36 INCH DIAMETER LARGE TREE DOWN. REPORTED
AT 222ND ROAD AND LINWOOD RD.
1006 AM TSTM WND DMG 4 NE LA CYGNE 38.39N 94.71W
05/04/2020 MIAMI KS LAW ENFORCEMENT
15 TO 20 POWER POLES DOWN SE CORNER OF MIAMI
CO. AND NE CORNER OF LINN CO.
1006 AM TSTM WND DMG 6 NNE PLEASANTON 38.26N 94.68W
05/04/2020 LINN KS LAW ENFORCEMENT
STATIONARY TRACTOR TRAILER OVERTURNED.
1015 AM HAIL 6 E MERWIN 38.40N 94.48W
05/04/2020 E1.00 INCH BATES MO PUBLIC
1018 AM TSTM WND DMG 2 SW EDWARDSVILLE 39.04N 94.84W
05/04/2020 JOHNSON KS PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
1029 AM HAIL PASSAIC 38.32N 94.35W
05/04/2020 E1.00 INCH BATES MO PUBLIC
1029 AM TSTM WND DMG MERRIAM 39.02N 94.69W
05/04/2020 JOHNSON KS PUBLIC
LARGE TREE DOWN...FELL ON A SMALL OUT
BUILDING.
1032 AM HAIL 2 NE MUNCIE 39.10N 94.73W
05/04/2020 M1.00 INCH WYANDOTTE KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1124 AM TSTM WND GST EDGERTON 38.76N 95.01W
05/04/2020 E65 MPH JOHNSON KS PUBLIC
1138 AM TSTM WND DMG 2 S EDGERTON 38.74N 95.01W
05/04/2020 JOHNSON KS FIRE DEPT/RESCUE
SEMI-TIPPED OVER ON I-35 AND 215TH STREET.
POWER POLES DOWN AT 207TH AND BRAUN IN
EDGERTON.
1142 AM HAIL OSAWATOMIE 38.50N 94.95W
05/04/2020 E1.00 INCH MIAMI KS FIRE DEPT/RESCUE
REPORTED AT US 69 AND PLUM CREEK ROAD.
1145 AM TSTM WND GST OLATHE 38.89N 94.81W
05/04/2020 M78 MPH JOHNSON KS PUBLIC
WIND GUST MEASURED AT OJC.
1146 AM TSTM WND GST SPRING HILL 38.74N 94.83W
05/04/2020 E60 MPH JOHNSON KS FIRE DEPT/RESCUE
1148 AM TSTM WND GST 3 W STANLEY 38.87N 94.72W
05/04/2020 M75 MPH JOHNSON KS PUBLIC
.
1200 PM TSTM WND GST RAYMORE 38.80N 94.45W
05/04/2020 E60 MPH CASS MO NWS EMPLOYEE
1201 PM TSTM WND GST 3 SW LEE'S SUMMIT 38.88N 94.42W
05/04/2020 E65 MPH JACKSON MO EMERGENCY MNGR
WINDS ESTIMATED 60+...BLEW PART OF FENCE
OVER.
1202 PM HAIL 2 N ARCHIE 38.51N 94.35W
05/04/2020 E1.00 INCH CASS MO PUBLIC
1208 PM TSTM WND GST LEE'S SUMMIT 38.91N 94.38W
05/04/2020 M74 MPH JACKSON MO PUBLIC
LEES SUMMIT AIRPORT REPORTED WIND GUST OF 74
MPH.
1211 PM TSTM WND GST GARDEN CITY 38.56N 94.19W
05/04/2020 M64 MPH CASS MO PUBLIC
1217 PM TSTM WND DMG GARDEN CITY 38.56N 94.19W
05/04/2020 CASS MO LAW ENFORCEMENT
TREES BLOCKING SEVERAL ROADS. CAR PORT WAS
LIFTED AND BLOWN INTO A LOCAL BACK. POWER
LINES DOWN. TWO TRACTOR TRAILERS BLOWN OVER
ON HIGHWAY 7 IN GARDEN CITY AREA.
1224 PM TSTM WND GST CREIGHTON 38.49N 94.07W
05/04/2020 M70 MPH CASS MO TRAINED SPOTTER
70 TO 80 MPH WIND WITH PEA SIZED HAIL. POWER
KNOCKED OUT IN CRIEGHTON.
1255 PM TSTM WND GST 4 WNW COAL 38.35N 93.68W
05/04/2020 M58 MPH HENRY MO ASOS
&&Local storm report, May 4, 1:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 PM CDT MON MAY 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TSTM WND DMG CREIGHTON 38.49N 94.07W
05/04/2020 CASS MO LAW ENFORCEMENT
SEVERAL LARGE TREES SNAPPED AT BASE.
APPROXIMATELY TWO FOOT DIAMETER TREE
UPROOTED. ONE BUILDING BLOWN DOWN. POWER
LINES DOWN AND ENTIRE TOWN WITHOUT POWER.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:43 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 47 min |
| May 4, 9:56 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 34 min |
| May 4, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 45 min |
| May 4, 10:29 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 10:53 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette | 52 min |
| May 4, 11:37 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson | 53 min |
| May 4, 11:52 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 38 min |
| May 4, 12:08 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette and 1 more | 37 min |
| May 4, 12:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 4, 12:41 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 49 min |
| May 4, 2:42 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.